# SDR IXXA09SMN067S

- Difficulty date: August 4, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Fitting
- Condition: Corroded
- Location: Zone 700
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT MLG WHEEL WELL FITTING CORRODED AT STA 940.000 LONGERON 24 RT.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED FITTING.  FABRICATED SPLICES, DOUBLER, AND FILLERS. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 53-2-0 FIGURE 8 SHEETS 1, 2, 5, AND 6 PAGES 43-44 AND 49-53, SRM 51-1-8 PAGES 17-18, SRM 53-2-0 PAGE 2P, SRM 53-1-0 PAGE 1, SRM 51-1-20D, REPAIR SPEC NR 2003-05, FORM-07 IPI NR 2009607, SRM 51-1-8B, AND SRM 51-3-1.
